# SDR AALA202012139004

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 63,101 hours, 28,422 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pintle Pin
- Part number: D3215303000600
- Part serial: MDG0990
- Condition: Worn
- Location: Rt Mlg
- Part time: 63,131 hours, 28,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT MAIN LANDING GEAR AFT PINTLE PIN SHOWING SIGNS OF WEAR.  PINTLE PIN WAS REMOVED AND REPLACED DURING LANDING GEAR REPLACEMENT ON JC 26T00032001.
